# SDR IPXA2673720

- Difficulty date: May 17, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 37,367 hours, 11,494 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 7C, LT WING NR 4 SLAT INBD NOSE SKIN REPAIR FREEZE PLUG FOUND LOOSE.  LT WING NR 4 SLAT INBD NOSE SKIN REPAIRD IAW SRM 57-43-01-2R2, REPAIR 2, FIG 201, REV 52 AT 0SS572.5, ORIGINAL MATERIAL 7075T6-0063" CUTOUT SIZE 8.875"X7.375" REPAIR IS CLASSIFIED A MAJOR REPAIR WITH MATERIAL 7075T6-0071" REPAIR DOUBLERS AND 7075T6-0063" REPAIR PLATE REPAIR SIZE IS 12" X 10.5".
